Down to 10m Pred and ?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

TheLori
Regular Member


Date Joined Aug 2007
Total Posts : 277
   Posted 9/19/2007 6:47 AM (GMT -6)   
I am down to 10 m of prednisone and still have the moon face, blury vision and diareah (I quit bleeding a couple weeks ago)..When will it go away?


Lori
37/F
UC diagnosed 1991
Asacal, zoloft,levoxyl, prednisone 60,50,40,30, 25,20,15,10


dakotagirl
Veteran Member


Date Joined Apr 2006
Total Posts : 3402
   Posted 9/19/2007 11:10 AM (GMT -6)   
Lori - the side effects of pred will go away sometime after you are off the pred. Since you're still having D, you might want to talk to your doctor.

The pred side effects are awful, I really feel for you. Hang in there! I hope you're feeling better soon :)
Pan-colitis and GERD diagnosed May 2003
 
Asacol 12 per day,  Azathioprine 75mg, Rowasa and Canasa as needed
Aciphex, Effexor XR, BCP, Rhinocort nasal spray
Culturelle, Biotin, Folic Acid, Forvia, Calcium, and B12
 
Osteopenia (hip and spine) from prednisone use.  Started Azathioprine because I was steroid dependent.
 
Co-Mod for the UC forum
Keep HealingWell running smoothly:  www.healingwell.com/donate


UCSFer
Regular Member


Date Joined Aug 2007
Total Posts : 25
   Posted 9/19/2007 11:14 AM (GMT -6)   
Getting rid of that moonface is a matter of diet and exercise. I think your body needs to process the fat it stored in your face:( Good luck!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, July 19, 2018 4:38 PM (GMT -6)
There are a total of 2,983,303 posts in 327,103 threads.
View Active Threads


Who's Online
This forum has 161906 registered members. Please welcome our newest member, Baginapples.
473 Guest(s), 8 Registered Member(s) are currently online.  Details
goshawk, therearemiracles, JohnMorales, Libertee, Noah2112, CAdogsRus, Tall Allen, Hoosierhousewife